# SDR ASOA201100098

- Difficulty date: January 8, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 29,583 hours, 25,705 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE- FLAP FAIL AT 0.   EMERGENCY DECLARED.    COULD NOT DUPLICATE FAULT. MCO CLEARED.  ACFT OK FOR SERVICE.
